# SDR SWIA201024833

- Difficulty date: August 30, 2010
- Submitted: September 8, 2010
- Operation: Air carrier
- Aircraft: N924SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7681
- Aircraft time: 20,927 hours, 17,784 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR CHANNEL OUT OF LIMITS AFTER CORROSION REMOVAL.  (C-CHECK)  REPLACING CHANNEL PER SRM.
